MathSciNet Relay Station
MathSciNet bibliographic data
MR1799884 (2002a:28014) 28C15 (28A33)
Plebanek, Grzegorz Approximating Radon measures on first-countable compact spaces. Colloq. Math. 86 (2000), no. 1, 15–23.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement